# SDR ASOA2014082911157

- Difficulty date: August 6, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 24,931 hours, 23,729 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Butt Joint
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BUTT STRAP AT BS 333 ON FWD AND AFT SIDE OF FRAME.  REMOVED CORROSION  BETWEEN STRINGERS 25L AND 26R IAW SRM 51-21-14.   BLENDED AREAS FOUND TO BE OUT OF LIMITS IAW SRM 53-21-15, FIG 101.  REPAIRED IAW EA 32-2014-047.
